# SDR 95ZZZX1643

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8792N
- Make and model: Piper PA-28-140
- Aircraft serial: 2825633
- System (JASC): 3242 · Brake
- Part: Disk
- Part number: 164120
- Condition: Pitted
- Location: Rt Mlg Brake
- Part time: 600 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL ANNUAL INSPECTION, RT MAIN WHEEL BRAKE ASSEMBLY, DISK, AND BOTH MAIN WHEEL HALVES FOUND CORRODED AND PITTED.  DISK REQUIRED REPLACEMENT.  DISK HAD BEEN REPLACED 10 YEARS PRIOR.  SUBMITTER SUGGESTS REMOVING WHEEL FAIRING AND INSPECTING ASSEMBLY PROPERLY AT ANNUAL INSPECTION.
